# SDR GLBA20110824F

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,166 hours, 38,104 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Power Lever
- Condition: Split
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WITH THE TORQUE SET AT 1000 LBS, RT PROP CYCLED IN & OUT OF FEATHER 3 TIMES WITH THE AFX ARMED.  MX FOUND SPLIT IN THE POWER LEVERS, RIGGED LT DEADBAND IAW CH 7 AND OPS CK GOOD REF TC1900-RUN WORKSHEET.
